# SDR ASAA2013011493735

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 43,600 hours, 24,081 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Gouged
- Location: Nr 9 Spoiler
- Component: Spoiler, Boeing
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SPOILER HAS A SMALL GOUGE ON LOWER SURFACE.  ACFT GROUNDED. REPAIRED RT WING NR 9 SPOILER LOWER SURFACE GOUGE IAW SRM 51-70-10, REPAIR 4.
